Katedra Matematyki Stosowanej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1978] [1977] [1974] [1971] [1955]
201-262 z 262.

1995

62.
Bolesław Szafirski, Z.Brzeźniak
On the blow-up phenomena for the Navier-Stokes type equations, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 89--97

1994

61.
A difference method with mean values, UNIV. IAGEL. ACTA MATH. (1994), no. 31, 253--263
60.
58.
Distality versus shadowing and expansiveness, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 75--78
57.
The shadowing lemma in the linear case, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 69--74

1993

55.
54.
The simplest shadowing, ANN. POLON. MATH. 58 (1993), no. 3, 253--258
52.
Irreducible cooperative systems are strongly monotone, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 30 (1993), 159-163

1992

51.
On the generalized Avez method, ANN. POLON. MATH. 57 (1992), no. 3, 209--218
50.
A method of construction of an invariant measure, ANN. POLON. MATH. 57 (1992), no. 3, 205--208
48.
On invariant measures supported on compact sets, II. UNIV. IAGEL. ACTA MATH. no. 29 (1992), 25--28

1991

46.
Krzysztof Deszyński, K.Deszynski
Notes on polynomial structures equipped with a Lorentzian metric, UNIV. IAGEL. ACTA MATH. (1991), no. 28, 11--18
43.
Bolesław Szafirski, ZdzisławBrzeźniak
Asymptotic behaviour of L1 norm of solutions to parabolic equations, BULL. POLISH ACAD. SCI. MATH. 39 (1991), no. 1-2, 1--10

1990

1989

1988

1987

34.
Krzysztof Deszyński, K.Deszynski
The canonical form of the Ricci tensor in the n-dimensional Lorentz space, UNIV. IAGEL. ACTA MATH. (1987), no. 26 173--178
33.
Expansive homeomorphisms with the pseudo orbits tracing property, MATH. INST., POLISH. ACAD. OF SCI., PREPRINT 383(1987)
32.
One-dimensional maps without asymptotic periodicity property, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 165--171
31.
Consequences of the pseudo-orbits tracing property and expansiveness, J. AUSTRAL. MATH. SOC. SER. A 43 (1987), no. 3, 301--313
30.

1986

28.
Krzysztof Deszyński, K.Deszynski
A theorem on polynomial Lorentz structures, GLASG. MATH. J. 28 (1986), 229-235
27.
Equivalent conditions for hyperbolic coordinates, TOPOLOGY APPL. 23 (1986), no. 1, 87--90
25.
On the role of words and choosing the right words, (POLISH) WIADOM. MAT. 27 (1986), no. 1, 146--148

1985

23.
22.
Franciszek Leja, ANN. POLON. MATH. 46 (1985), 1--11

1984

20.
On period three and chaos, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 251--255
19.
Jerzy Ombach, A.Trzepizur
Some remarks on processes, II. UNIV. IAGEL. ACTA MATH. no. 24 (1984), 15--18
18.
Jacek Szarski (1921--1980), (POLISH) WIADOM. MAT. 25 (1984), no. 2, 199--224

1983

16.
Witold Kleiner, W.Mlak,A.Pliś
Jacek Szarski---6.II.1921--21.II.1980, ANN. POLON. MATH. 42 (1983), 1--3

1982

15.

1981

1980

1979

11.
Continuous dependence in the implicit function theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 123--131

1978

9.
On the stable manifold theorems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 4, 337--341
8.
A method of first integrals in turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 8, 701--706

1977

1974

6.
Jerzy Ombach, A.Trzepizur
Stability of sets and motions in generalized pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 153--155
5.
Jerzy Ombach, A.Trzepizur
Limit sets in pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 157--160

1971

4.
Characteristic functionals and turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 785--789
3.
Diffusion by turbulent movements, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 791--797
2.
Turbulent diffusion and Hopf's equation based on the equation of Oseen's type, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 799--803

1955